# SDR 2004UALA00511

- Difficulty date: May 28, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 46,463 hours, 25,409 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT LIGHT (EEL) IS SHORTING OUT AT THE AFT SECTION OF THE EEL SYSTEM. REPLACE LIGHT ASSEMBLY.
